| Model Number |
SC940 MAXIMA 4 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Abrasion (1689)
| Date of Event |
12/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
Event or Problem Description
Provider alleges the consumer was driving through a (b)(6) parking lot and hit a pot hole.The scooter didn't tip over completely but the consumer allegedly fell off of the side of the scooter.